# SDR CHQA200600133

- Difficulty date: October 8, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 16,923 hours, 13,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C01788
- Condition: Discharged
- Location: Cabin
- Part time: 5,188 hours, 3,930 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY LIGHT ON RIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW MM 30-50-04-4.
